MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER LIGHT; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER LIGHT; OCCLUDER, CATHETER TIP
Model Number LVZRLS180J
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The analysis indicated that the stylet/guidewire was broken.The guidewire was unraveled.Visual analysis of the guidewire indicated damage during use.The analyst noted a partial guidewire was returned without the distal end of the guidewire in a dispenser.The distal end of the guidewire was not returned.The distal end of the guidewire is unraveled and broken.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure the guidewire broke while being removed from the lead.The rest of the guidewire was removed from the lead and a new guidewire was used to successfully place the lead.The guidewire was returned to the manufacturer, analyzed and it was determined that the guidewire had broken and unraveled.No patient complications have been reported as a result of this event.

Brand Name
ZINGER LIGHT
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9377787
Report Number1220452-2019-00151
Device Sequence Number3077709
Product Code DQT
UDI-Device Identifier00643169452336
UDI-Public00643169452336
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model NumberLVZRLS180J
Device Catalogue NumberLVZRLS180J
Device Lot NumberG18A09565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight118